# SDR A6WA201140476

- Difficulty date: May 4, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER 9 OF VERTICAL L/E HAS MINOR CORROSION AT THE MATING SURFACE BLENDED OUT MINOR CORROSION TO A SMOOTH FINISH IAW SRM 51-12-00.
